MAUDE Adverse Event Report: MEDLINE RENEWAL MEDLINE; LIGASURE SMALL JAW FOR FORCETRIAD ONLY

MEDLINE RENEWAL MEDLINE; LIGASURE SMALL JAW FOR FORCETRIAD ONLY
Model Number LF1212AR
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that, during a hemorrhoidectomy procedure, the ligasure small jaw device was found to be non-functional.A different device was required to be obtained and used for the procedure.Reportedly, the procedure was extended by twenty (20) minutes and the patient required the administration of additional anesthesia to complete the procedure.There was no serious injury or adverse patient impact related to the incident.No sample was returned for evaluation.A root cause for the reported incident was unable to be determined.Due to the need for medical intervention to administer additional anesthesia to complete the procedure, and in an abundance of caution, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the ligasure small jaw device was found to be non-functional.

Brand Name
MEDLINE
Common Device Name
LIGASURE SMALL JAW FOR FORCETRIAD ONLY
Manufacturer (Section D)
MEDLINE RENEWAL
1500 ne hemlock avenue
redmond OR 97756 1876
MDR Report Key11342894
Report Number3032391-2021-00001
Device Sequence Number12011212
Product Code NUJ
UDI-Device Identifier10888277664173
UDI-Public10888277664173
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLF1212AR
Device Catalogue NumberLF1212ARH
Device Lot Number422429
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/29/2021
Initial Report FDA Received Date02/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age45 YR
Patient Weight84